# SDR AALA202411067203

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 68,140 hours, 28,710 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNDER LEFT HAND AFT FLIGHT ATTANDENT SEAT EMERGENCY FLASHLIGHTS INOPERATIVE. REMOVED AND REPLACED FLASHLIGHTS BATTERIES. OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
